# SDR SWAA2024091135091

- Difficulty date: September 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 27,809 hours, 13,765 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PANEL 194 FL; EDGE OF APU DRAIN MAST HOLE. CRACK ON PANEL 194 FL EDGE OF APU DRAIN MAST HOLE.<[01] ACCOMPLISHED PERMANENT REPAIR PER.SRM.53-60-70-2R-1 REPAIR1; AND SRM.51-70-05-2R-1 REPAIR 1.;[02] C/W
